# SDR VTZA97070

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1718D0000
- Condition: Stuck
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6551 - IAD-CLE - DURING TAXI, RETURNED TO GATE DUE TO RIGHT DUCT OVERTEMP LIGHT ILLUMINATED.  MAINTENANCE INSPECTION AND FREED STUCK ACM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
